# SDR ASAA2016040416239

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,330 hours, 4,269 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE CAPTAIN'S FMC FAILED.  DISPLAYED VTK ON CAPTAIN'S NAV DISPLAY AND NOT ON F/O'S DISPLAY.  IT RESOLVED ITSELF IN A FEW MINUTES.  5 MINUTES LATER ATC GAVE US DIRECT YKM.   TRIED TO ENTER THAT ON EITHER FMC AND GOT A SCRATCH PAD MESSAGE INVALID MOD ROUTE.  REENTERING THE ARRIVAL ROUTE 2 OR ROUTE 1 WOULD NOT WORK.  IT WAS STUCK ON A BEAM WAYPOINT PRIOR TO YKM AND COULD NOT PUT ANYTHING AHEAD OF THAT.  SELECTING FMC BOTH ON R ON TRANSFER SWITCHES ON OVERHEAD PANEL FIXED THE PROBLEM.  ACFT GROUNDED.  SWITCHED FMC TO NORMAL - BOTH OPS NORMAL.
